Journal of Classical Analysis

Volume: 28

Year: 2026

Articles

Issue: 2 (October, 2026)
Article number / DOI Authors / Title Pages Abstract Article
28-13 Karri Sanjay Kumar: Fekete-Szegő and Toeplitz type results for q-convex function associated with modified q-sigmoid function 195–212 View View
28-14 Hikmet Seyhan Özarslan: On the general matrix summability method 213–217 View View
28-15 Sami M. Hamid, Richard F. Patterson: Core inclusion theorem for double sequences 219–234 View View
28-16 Laxmipriya Nayak, Pinakadhar Baliarsingh, Vladimir Rakočević, Subhasmita Maharana: On approximation of generalized Euler means and related compact operator characterizations 235–260 View View
28-17 Kunle Adegoke, Robert Frontczak: Applications of an identity of Bat\i r 261–276 View View
28-18 Wojciech M. Kozlowski, Fatih Nuray: On almost statistical ρ-convergence in modular spaces 277–291 View View
28-19 Vijay Gupta, Ruchi Gupta: Approximation for a new operator of Durrmeyer type 293–301 View View
28-20 Jugal K. Prajapat: Geometric and monotonic properties of the Bessel functions 303–316 View View
28-21 Subhasis Ray: Flett-type mean value theorems for generalized derivatives 317–345 View View
28-22 Toseef Ahmed Malik: Certain geometric properties of the Quasi-Cesàro matrix 347–356 View View
28-23 Oğuz Yağci: An operational and asymptotic theory for degenerate Lauricella hypergeometric functions 357–388 View View
28-24 Yingtong Pan, Junfeng Xu: Value distribution of a class of complex q-difference-differential polynomials 389–406 View View
28-25 S. Pirivina: Integral expressions of extended Appell's double F1 and Srivastava's triple HA hypergeometric functions with applications 407–424 View View
28-26 Sushil Kumar, Swati Anand, Naveen Kumar Jain: On a class of quotient functions 425–443 View View
28-27 Erhan Deniz, Tayfun Çoban, Adem Kızıltepe: Certain geometric properties of generalized k-Bessel functions 445–457 View View